# SDR EPUA20170424001

- Difficulty date: April 24, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N9794M
- Make and model: Cessna 207A
- Aircraft serial: 20700730
- Aircraft time: 12,059 hours
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Part number: AN313A
- Condition: Stripped
- Location: Rudder Pedal
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT RIGHT RUDDER PEDAL SOFT.  MAINTENANCE INSPECTED AIRCRAFT AND DETERMINED THAT THE AFT BOLT CAPTURING THE INBOARD RUDDER BAR BEARING BLOCK HAD BACKED OUT ALLOWING THE BEARING BLOCK TO SPREAD OPEN WHEN PRESSURE WAS APPLIED.  THE BOLT WAS INSPECTED AND THE THREADS WERE FOUND TO BE DAMAGED.  A NEW BOLT WAS INSTALLED AND PROPER TORQUE WAS ACHIEVED AND NO OTHER DEFECTS NOTED.
